# SDR SWI2023F00148

- Difficulty date: May 25, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 43,838 hours, 37,642 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK ON INTERCOSTAL FOR AC EXTERNAL POWER RECEPTACLE (MARKED)     (C-CHECK RO 7/23/2023)    REMOVED AND REPLACED THE INTERCOSTAL FOR THE AC EXTERNAL POWER RECEPTACLE, REF CRJ 200 SRM 51-42-06, 51-42-21, AND DRAWING #600-33283 REV -F. ENERGIZED THE EXTERNAL AC SYSTEM IN THE EXTERNAL SERVICE CONFIGURATION, REF CRJ 200 AMM 24-41-00-861-801, NO DEFECTS NOTED.COMPLIED TASK 51-900-1003-SKY
